@Article{NMTMA-4-489, author = {}, title = {Finite Element Approximation of Semilinear Parabolic Optimal Control Problems}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2011}, volume = {4}, number = {4}, pages = {489--504}, abstract = {

In this paper, the finite element approximation of a class of semilinear parabolic optimal control problems with pointwise control constraint is studied. We discretize the state and co-state variables by piecewise linear continuous functions, and the control variable is approximated by piecewise constant functions or piecewise linear discontinuous functions. Some $\textit{a priori}$ error estimates are derived for both the control and state approximations. The convergence orders are also obtained.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.2011.m1020}, url = {http://global-sci.org/intro/article_detail/nmtma/5980.html} }